# SDR UIEA2018021200209

- Difficulty date: February 13, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,770 hours, 18,919 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE EICAS MESSAGE DURING DESCENT AND APPROACH.  RAN BOTH ENGINES AT IDLE AND APPROACH IDLE IAW AMM 71-00-00 TEST 4. TRANSITION FROM GROUND IDLE TO APPROACH IDLE NORMAL. OK FOR SERVICE. )
